Bayoumi Quasi-Differential is different from Fréchet-Differential

Aboubakr Bayoumi
  • 1 Uppsala University
  • 2 Al-Azhar University


We prove that the Quasi Differential of Bayoumi of maps between locally bounded F-spaces may not be Fréchet-Differential and vice versa. So a new concept has been discovered with rich applications (see [1–6]). Our F-spaces here are not necessarily locally convex

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] A. Bayoumi: Foundations of Complex Analysis in Non Locally Convex Spaces, Functions theory without convexity condition, North Holland, Mathematical studies, Vol. 193, 2003.

  • [2] A. Bayoumi: “Mean-Value Theorem for complex locally bounded spaces”, Communication in Applied Non-Linear Analysis, Vol. 4(3), (1997).

  • [3] A. Bayoumi: “Mean-Value Theorem for real locally bounded spaces”, Journal of Natural Geometry, London, Vol. 10, (1996), pp. 157–162.

  • [4] A. Bayoumi: “Fundamental Theorem of Calculus for locally bounded spaces”, Journal of Natural Geometry, London, Vol. 15(1–2), (1999), pp. 101–106.

  • [5] A. Bayoumi: “Mean-Value Theorem for Definite Integral of vector-valued functions of p-Banach spaces”, Algebra, Groups and Geometries, Vol. 22(4), (2005).

  • [6] A. Bayoumi: “Bolzano’s Intermediate-Value Theorem for Quasi-Holomorphic Maps”, Central European Journal of Mathematics, Vol. 3(1), (2005), pp. 76–82.

  • [7] B.S. Chae: Holomorphy and calculus in normed spaces, Marcel Dekker, 1985.

  • [8] I.J. Corwin and R.H. Szczarba: Multivariable Calculus, Marcel Dekker, 1982.

  • [9] S. Rolewicz: Metric linear spaces, Monografje Matematyczne, Instytut Matematyczny Polskiej Akademii Nauk, 1972.


Journal + Issues

Open Mathematics is a fully peer-reviewed, open access, electronic journal that publishes significant and original works in all areas of mathematics. The journal publishes both research papers and comprehensive and timely survey articles. Open Math aims at presenting high-impact and relevant research on topics across the full span of mathematics.